# SDR CWQA20250214001

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N57MH
- Make and model: Cndair CL6002B16
- Aircraft serial: 5842
- Aircraft time: 5,787 hours, 2,940 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH 4000 FEET SHORTLY AFTER TAKEOFF, UPON BLEED AIR TRANSITION FROM APU TO ENGINES, CREW NOTICED SMOKE (NON-ELECTRICAL) IN COCKPIT COMING FROM LEFT SIDE A/C VENTS. CLIMB DISCONTINUED AND UPON SWITCHING FROM ENGINE BLEEDS BACK TO APU BLEED, SMOKE BEGAN TO DISSIPATE.  CHECKLIST FOLLOWED, UNSCHEDULED LANDING PERFORMED AND LANDED WITHOUT INCIDENT.   MAINTENANCE EVALUATION DIDN’T FIND ANY EVIDENCE OF OIL OR OTHER BLEED CONTAMINATION, HOWEVER SUSPECTED RESIDUAL CLEANING SOLUTION FROM ENGINE COMPRESSOR WASHES WENT THROUGH ACM SYSTEM AND QUICKLY VAPORIZED CAUSING THE SMOKE FROM GASPERS.  MAINTENANCE CLEANED COALESCER SOCKS AND PERFORMED ENGINE RUNS CYCLING THROUGH ALL BLEEDS WITHOUT ANY ISSUES.  PROBABLE CAUSE ATTRIBUTED TO RESIDUAL CLEANING SOLUTION AND MOISTURE IN ENGINE BLEEDS FROM COMPRESSOR WASHES DURING MX VISIT, WHICH MOVED THROUGH ACM SYSTEM UPON APU TO ENGINE BLEED TRANSITION.  SUBSEQUENT ENGINE RUNS AND CHECK FLIGHT PERFORMED WITHOUT ANY ISSUES.
